Home  >  Medicines  >  Analgesics  >  Nurofen
Nurofen Tablets Pain Relief 200mg Ibuprofen 96 Pack
Nurofen Tablets Pain Relief 200mg Ibuprofen 96 Pack
Product Code: EP31052
$17.49
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
IMPORTANT INFORMATION
If you order 2 or more of this product for the same person it will be upgraded to a Prescription Medicine and you will be required to send prescription for your order.
 
General Information

Nurofen Tablets offer effective relief from pain.

For many years, Nurofen has provided millions of people with fast, effective pain relief.

With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.

Nurofen provides up to *8 hours relief and  is effective in the temporary relief of pain and/or inflammation associated with:

- Headache.

- Migraine Headache.

- Tension Headache.

- Muscular Pain.

- Cold & Flu Symptoms.

- Reduces Fever.

- Period Pain.

- Dental Pain.

- Sinus Pain.

- Back Pain.

- Arthritic Pain.

Boxed Contents: 96 tablets

Size: 96 Pack

Warnings
Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available.

CAUTION

Keep out of reach of children.

PRECAUTIONS

Before Use - seek medical advice if:
- You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.

Do not take:
- If the foil seal under the lid is broken or missing on first opening.
- If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
- During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.
- For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

IMPORTANT INFORMATION

Answers to frequently asked questions:
- Contains no gluten, wheat or lactose.
- Contains no preservatives.
- Contains sucrose.
- May be taken by breast feeding mothers.
- Most asthmatics can take Nurofen, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.
Ingredients

Contains: Ibuprofen 200mg. Sucrose.

Directions
Take with water
Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).

Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Product ID: 31052
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
My Club Membership
Feature Product
Feature Product
Please Wait...